SHORT INTEREST: BEARISH OR BULLISH?
Joseph J. Seneca
Journal of Finance, 1967, vol. 22, issue 1, 67-70
Date: 1967
References: Add references at CitEc
Citations: View citations in EconPapers (35)
Downloads: (external link)
http://hdl.handle.net/10.1111/j.1540-6261.1967.tb01655.x (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jfinan:v:22:y:1967:i:1:p:67-70
Ordering information: This journal article can be ordered from
http://www.afajof.org/membership/join.asp
Access Statistics for this article
More articles in Journal of Finance from American Finance Association Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().